# SDR AALA20090804SJU02

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 58,908 hours, 20,656 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 26D EMERGENCY LIGHT INOPERATIVE.  RECONNECTED LOOSE CONNECTION FOR EMERGENCY LIGHT AT SEAT 26D.
